# SDR SWAA2021112937694

- Difficulty date: October 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q006UTC1 FLOOR BEAM AT 294.5 11' RIGHT OF CENTER LINE HAS CORROSION AROUND 2 HI-LOCKS. COMPLIANCE FINDING MISSING MEASUREMENTS ; / [01] ADDED MEASUREMENTS.
